Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

#1 April 4, 2020 03:46:50

Pammom3
Registered: 2020-04-04
Posts: 1
Profile  

Insight please

Hi,

I’m new to the forum but happy I found. Graves’ disease can be lonely and depressing. I’m 35 with three young children. I was diagnosed with hyperthyroidism in my very young 20’s. I been off and on methimazole about two years ago my doctor told me I had Grave’s disease. I always had palpitations but it’s really bad now. I wake up feeling like I’m can’t breathe. My heart is racing in my sleep. I feel my heart skipping in my sleep. It’s really scary and I have three young children. I went to the ER about three weeks ago they did a X-ray and scan and said I was going. But the ekg was different then one I did years ago. I contacted my doctor but she suggested I continue my medication at the same dose and doesn’t want me to come into her office because of everything that’s going on. I’m looking for any signs of hope right now. It’s really scary! I’m currently on 10g of methimazole. My normal BPM is about 95 but it jumps up to 111 while I’m just sitting down. Sorry if my post is all of the place.

Offline

#2 April 6, 2020 17:43:58

Kimberly
Online Facilitator
Registered: 2008-10-14
Posts: 4166
Profile  

Insight please

Hello and welcome - We are fellow patients here and can't give medical advice…I wish I had more insight to offer for your situation. In normal times, we'd encourage you to contact your doctor about getting labs done to see if your dose needs to be adjusted. At this point, all I can say is to stay in touch with your doctor, especially if your symptoms worsen. (Perhaps they have a telemedicine option?) It will be a judgment call as to whether your need to get levels checked outweighs any risk of going out. (Especially if you are in a state with a shelter in place order. )

Wishing you all the best, especially with three little ones at home!


Kimberly
GDATF Forum Facilitator

…through nature's inflexible grace, I'm learning to live…
– Dream Theater

Offline

Board footer

Moderator control

Questions? Problems? Please contact us at [email protected] or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2020 Graves' Disease & Thyroid Foundation